# SDR UALA2013071905084

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 67,665 hours, 24,957 cycles
- Engine: Pwa PW2040
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Drain
- Condition: Leaking
- Location: Nr 1 Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM UNDER NR 1 ENG FAN COWLS.  FOUND FUEL LEAK FROM FUEL FILTER HOUSING DRAIN PLUG.  TIGHTENED PLUG, WET MOTORED NR 1 ENGINE, NO LEAKS NOTED.
